# SDR ABXA9700697

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 9915558159243
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND THE AFT PRESSURE BULKHEAD LATERAL STIFFENER CRACKED AT LONGERON 17L.  REMOVED AND REPLACED END CLIPS AT LONGERON 17L IAW DC-9 SRM CHAPTERS 51-30-1 AND 51-30-2.
